Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Thick uterus lining. Something to worry about?

i was in the hospital yesterday and found that my uterus lining is thick the measurements are 8.8 x 4.7 x 5.8 cm in longitudinal, AP, and transverse dimensions respectively and they said it is within normal limits, measuring 14mm. and to check up with my obgyn , but she is on vacation and I m worried. This this just slight thickening or is it something I should worry about.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The endometrial thickness varies from 1mm to around 10mm depending on different phases of menstrual cycle.
Though you are having thickened endometrium, if you are not having any symptoms like excessive bleeding during periods, inter-menstrual bleeding, pain abdomen etc then no need to worry.
If you are having any of these symptoms better to consult your gynecologist once.

Take care.

Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor